# SDR REXA2016122102480

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 25,997 hours, 23,555 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS OXYGEN MASK DOES NOT TEST PRPOERLY PRESSING THE PRESS TO TEST BUTTON CONTINUALLY VENTS OXYGEN AND DOES NOT STOP WHILE BEING DEPRESSED.  R & R THE OXYGEN BOX IAW AMM 35-11-15.OPS CHECKED GOOD.
